# SDR DALA2016112209069

- Difficulty date: November 14, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 215
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT OTBD SEAT TRACK BS 215.  BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-20-52 FIG 101.  REPLACED THE SEAT TRACK IAW SRM 51-41-01.
